Doctor insights on:
Pattern for 4+ years. Early wake up ~ 5 am no symptoms. Out of bed by 7 am, anxious, jittery, irritated, fades by 3 pm. Why? Eat right, not hypog.
"Wired and Tired": A clinical profile I often encounter is the person who is simultaneously wired (anxious) and fatigued. Difficult to treat because it is nearly impossible from ssxs alone to identify the biochemical imbalances at play. In such persons I am likely to obtain, in addition to the usual blood lab tests, salivary cortisol and sex hormone levels and urinary neurotransmitter levels. ...Read more
Told @ ER I have hypoglycemia, 2 keep granola bars n purse all times, pnut butt also, was given van puddin' &coke r these good 4 hypogly. Til get 2 dr?
ER was srong: Symptoms include nervousness, sweating, hunger, anxiety, blurred vision, fatigue, fast heart rate, etc. -- however unless you have diabetes and are on Insulin or other medication, have renal or liver disease, cancer or prior stomach surgery -- then true hypoglycemia never occurs in human beings. If it a very frequently and incorrectly made diagnosis. ...Read more
Vomitted after taking sugar for suspected hypogly due to cold sweats. Said the vomiting may due to unclean food from convinent store. Possible/else?
Hoarse voice. Numbness in neck. Hard to swallow or speak. Hypog related? Bg 95 b4 eating dinner. Bg 156, 40 min later. How? I'm supposed to be hypog
Amylase and lipase both slightly elevated. Left shift seen on cbc. (h neut. L. Lymp) eating =adrenaline surges, dizzy, elev. Hr, hypogly symp cause?
Too complicated: Don't make too much of the symptoms as presented. Not sure these things are related. Cysts are interesting but may be benign, BP seems to display normal variation. Would have to see hypoglycemia to believe it. All in all you will likely need a local doc to put this all together in a coherent picture. May represent anxiety. ...Read more
Many: Hyperhidrosis (excessive sweating) is a broad topic. It depends on whether it is primary or secondary and whether it is in one part of the body or in all over. You have posted that it occurs on your face primarily and is new. It is likely secondary and causes include some medications, thyroid problems, etc. See http://www. Nhs. Uk/Conditions/Hyperhidrosis/Pages/Causes. Aspx ...Read more
Anxiety: An underlying anxiety disorder may cause this. Attention deficit disorders can cause similar issues. There are known chemicals such as "serotonin" for example, that can cause these issues if they are out of normal ranges and medications can help with these problems. If the problem becomes too bothersome for you, then see the Dr for an evaluation and treatment. Good luck. ...Read more
HYPERACTIVITY KIDS: No one knows the cause of this disorder. At one time it was thought to be due to artificial food colorings & artificial sweeteners. This is also known as attention deficit hyperactivity disorder -- or -- adhd. And I agree with you; it is a curse. ...Read more
Tension: It may be due to your reaction to people and situations in your life, try to focus on the facts and become more aware of your biases toward yourself in terms of negative thinking. Try using the free anti anxiety app featured on the soundmindz. Org website, full or exercises, articles, video's to help you lessen tension and anxiety on a daily basis. Best. ...Read more
Need to see doctor: The reason why this is happening is unclear by your description. Would see a doctor who can help determine the cause and prescribe the correct medication or alternative therapies that might help ...Read more
It depends: Adhd is diagnosed when the child's behavior (trouble with attention, hyperactivity, distractibility, poor impulse control) are out of proportion to their age group, interfering with school/learning, present in more than one setting (home, school, sports), and not caused by other medical problems. Talk with your doctor about an evaluation if you are concerned. ...Read more
Lot of energy.: He or she may present with less sleep, high energy level, rapid or louder speech, increased socialization, increased productivity, more risk taking, poorer judgment and impulse control, rapid thoughts with confusion, changing topics while speaking just to mention a few things. ...Read more
Hyper = higher/more: The hyper-prefix in medicine generally means more or higher level than normal. Hyper-proteinemia means more protein in the blood than normal. It really depends on the type and severity and so it is difficult to tell what you have is serious. I would ask the ordering physician or your primary care doc to review the result with you to see what needs to be done. It may not be much at all. Good luck. ...Read more
Depends: Hyperactivity alone does not mean a child has attention deficit hyperactivity disorder. Other symptoms of adhd include impulsivity, inability to maintain attention, easy distractibility. Teachers will usually notice these others symptoms in class and parents will notice these in addition to hyperactivity leading to an evaluation. ...Read more
All kids are hyper. They all need to explore, and do things, play, run and get in trouble some how. Depending on the age of the child, keep him occupied, turn the tv off, engage him in different activities where he can run, jump and play. Kids learn when they play.
If you have structure, kids know what comes next and they are less fidgety. Set limits and expectations, maybe not so hyper after. ...Read more
Maybe: Vigorous physical activity can help. Be aware that many children that are hyperactive also have sleep disturbed breathing and are not getting good sleep. Hyperactive children should be checked by pediatrician for sleep apnea. Treating sleep apnea in children will help a great deal with hyperactivity and learning in school. ...Read more
What do I do? I am trying to identify if I have symptoms of hyper/hypoglycemiaor something entirely different?
What do you advise if I'm trying to identify if I have symptoms of hyper/hypoglycemiaor something entirely different?
It would be easier to help if you asked again and in the question told us what your symptoms are. Also, put more info in your online profile, like age, current medical conditions, medications, supplements, etc.
For more information on high and low blood glucose levels, see: https://en. Wikipedia. Org/wiki/Hyperglycemia
and https://en. Wikipedia. Org/wiki/Hypoglycemia ...Read more
I've become hyper aware of how my pain feels, probably making it seem worse than it really is. Is there help for this?
Yes: Pain can seem like a monster if you focus on it and do not have coping skills to deal with it. Please talk with a therapist that specializes in dealing with pain. There is meditation, biofeedback, visualization, and many other techniques. Try to do something where you have to concentrate on something besides the pain. Rub another part of your body to help close the nerves ability to transmit. ...Read more
I've been having these mods swing for over 4 months now, one minute I'm really hype the next I don't want to live anymore. My mates are worried?
Your "mates" are:
Spot on! This is very worrisome...you sound "BIPOLAR" and there are VERY EFFECTIVE medications which can help you!! Seek that help NOW! Go to ER for an initial talk with a Psychiatrist!
Hope this helps...PLEASE LISTEN!
Dr Z ...Read more
Is it normal to be hyper sensitive to noises in workplace enough that it does affect performance and mental health or should the person just move on?
Is workplace safe?: It is not normal to have such hypersensitivity and ill-effects. Is there something about the workplace which is toxic? Do others have similar reactions? If this sensitivity is unique to you then your perceptions and reactions may be hyper-acute due to chemical imbalance. Seek a psychiatrist to help determine which medication can ease the symptoms or else it may follow you as you move on. ...Read more
Hyperthyroid: Hyperthyroid means an overactive thyroid and can be caused by a number of conditions including inflammation (thyroiditis) but it does not usually go away on its own. You should see your primary care physician who can refer you to an endocrinologist if they are not comfortable treating this. There are medications that help but occasionally one needs radiation treatment. See your physician. ...Read more
H2 blockers & PPI: If antacids (calcium carbonate) don't work, try h2 blockers such as ranitidine. If those don't work, try proton pump inhibitors such as omeprazole. Failing all that (don't forget to avoid any foods that aggravate your discomfort and stay upright after eating), go see your doc for an evaluation, perhaps an upper endoscopy. ...Read more
It's unusual, but...: It does happen. Typically, non-sedating antihistamines are well tolerated by children, and the more common side effect is modest sedation. That being said, I have cared for a few kids through the years who have had atypical responses to claritin-like medications. I wonder if tour child has the same response to Diphenhydramine (aka, benadryl). ...Read more
Hyperandrogenism: Caused by an excessive secretion of androgens by the adrenal cortex, ovaries, or testes. The clinical significance in males is negligible, so the term is used most often with reference to women. The common manifestations in women are hirsutism and virilism. Hyperandrogenism is often caused by either ovarian or adrenal diseases, and treatment will depend upon cause.. ...Read more
Unlikely without Rx: It's exceedingly rare for your body to superovulate without medications. Your body's endocrine system and the hormonal environment created by your eggs make it so that often only 1 egg is the dominant one that is released. If you're on fertility drugs though, bloatedness, abdominal cramping, nausea, breast tenderness are all symptoms. ...Read more